Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Hissing sound in base of neck, no pain. Chest tightness, difficulty breathing, increased heartbeat. Related to anxiety?

I have been experiencing a sporadic hissing sound in the base of my neck for about six years. It is not accompanied by any pain, but I am wondering if it is related to the constant anxiety I feel physically- it is painful. I have constant tightness in my chest, a pounding heart and difficulty breathing . The only thing that relieves the discomfort a little is Clonazapam. My psychiatrist thinks I am making this uo
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

It could be accounted by anxiety
However, it is better to have investigations to rule out a few conditions.
X-ray chest and neck, EKG, ECHOcardiogram and Doppler study of neck vessels - help to exclude possible heart and blood vessel problems

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 8 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor